Alert archive / Oklahoma / River Flood Warnings in 2019
River Flood Warning 98, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Sep 22, 2019, 7:59 AM CDT for Ottawa County, Oklahoma. It took effect at Sep 23, 2019, 9:32 AM CDT. It was in force for 46 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 22, 2019, 7:59 AM CDT (12:59 UTC)
- In effect from
- Sep 23, 2019, 9:32 AM CDT
- Expired
- Sep 25, 2019, 7:47 AM CDT
- In force
- 46 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 18.40 ft at Sep 24, 2019, 2:00 PM CDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
032 WGUS44 KTSA 221259 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 759 AM CDT Sun Sep 22 2019 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-222059- /O.NEW.KTSA.FL.W.0098.190923T2324Z-190925T1000Z/ /COMO2.1.ER.190923T2324Z.190924T1800Z.190925T0400Z.NO/ 759 AM CDT Sun Sep 22 2019 The National Weather Service in Tulsa has issued a * Flood Warning for The Neosho River near Commerce * from Monday evening to late Tuesday night, or until the warning is cancelled. * At 7:30 AM Sunday, the stage was 3.46 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage Monday evening and continue to rise to near 16.7 feet by early Tuesday afternoon. The river is expected to fall below flood stage late Tuesday evening. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
13 follow-up statements
777 WGUS84 KTSA 221931 FLSTSA Flood Statement National Weather Service Tulsa OK 231 PM CDT Sun Sep 22 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-230331- /O.EXT.KTSA.FL.W.0098.190923T2200Z-190925T1312Z/ /COMO2.1.ER.190923T2200Z.190924T1200Z.190925T0712Z.NO/ 231 PM CDT Sun Sep 22 2019 ...Flood Warning extended until Wednesday morning... The Flood Warning continues for The Neosho River near Commerce. * from Monday afternoon to Wednesday morning, or until the warning is cancelled. * At 1:30 PM Sunday, the stage was 5.24 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage Monday afternoon and continue to rise to near 17.5 feet by early Tuesday afternoon. The river is expected to fall below flood stage Wednesday before dawn. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
648 WGUS84 KTSA 230058 FLSTSA Flood Statement National Weather Service Tulsa OK 758 PM CDT Sun Sep 22 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-230857- /O.EXT.KTSA.FL.W.0098.190923T2120Z-190925T1237Z/ /COMO2.1.ER.190923T2120Z.190924T1200Z.190925T0637Z.NO/ 758 PM CDT Sun Sep 22 2019 The Flood Warning continues for The Neosho River near Commerce. * from Monday afternoon to Wednesday morning, or until the warning is cancelled. * At 7:30 PM Sunday, the stage was 7.45 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage Monday afternoon and continue to rise to near 17.5 feet by Tuesday morning. The river is expected to fall below flood stage Wednesday before dawn . * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
731 WGUS84 KTSA 230813 FLSTSA Flood Statement National Weather Service Tulsa OK 313 AM CDT Mon Sep 23 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-231613- /O.CON.KTSA.FL.W.0098.190923T2120Z-190925T1237Z/ /COMO2.1.ER.190923T2120Z.190924T1200Z.190925T0637Z.NO/ 313 AM CDT Mon Sep 23 2019 The Flood Warning continues for The Neosho River near Commerce. * from this afternoon to Wednesday morning, or until the warning is cancelled. * At 2:30 AM Monday, the stage was 11.60 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage late this afternoon and continue to rise to near 17.5 feet by Tuesday morning. The river is expected to fall below flood stage Wednesday before dawn. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$ Lacy
616 WGUS44 KTSA 231314 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 814 AM CDT Mon Sep 23 2019 ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-232113- /O.EXT.KTSA.FL.W.0098.190923T1432Z-190925T1408Z/ /COMO2.2.ER.190923T1432Z.190924T1200Z.190925T0808Z.NO/ 814 AM CDT Mon Sep 23 2019 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Neosho River near Commerce * until Wednesday morning, or until the warning is cancelled. * At 7:30 AM Monday, the stage was 14.4 feet. * Flood stage is 15.0 feet. * Moderate flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage late this morning and continue to rise to near 18.5 feet by Tuesday morning. The river is expected to fall below flood stage early Wednesday morning. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
357 WGUS84 KTSA 231824 FLSTSA Flood Statement National Weather Service Tulsa OK 124 PM CDT Mon Sep 23 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-240224- /O.CON.KTSA.FL.W.0098.000000T0000Z-190925T1408Z/ /COMO2.2.ER.190923T1420Z.190924T1200Z.190925T0808Z.NO/ 124 PM CDT Mon Sep 23 2019 The Flood Warning continues for The Neosho River near Commerce. * until Wednesday morning, or until the warning is cancelled. * At 12:30 PM Monday, the stage was 15.87 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 18.5 feet Tuesday morning. The river is expected to fall below flood stage early Wednesday morning. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. * Impact...At 19.0 feet, Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
033 WGUS84 KTSA 231931 FLSTSA Flood Statement National Weather Service Tulsa OK 231 PM CDT Mon Sep 23 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-240331- /O.EXT.KTSA.FL.W.0098.000000T0000Z-190925T1841Z/ /COMO2.2.ER.190923T1420Z.190924T1800Z.190925T1241Z.NO/ 231 PM CDT Mon Sep 23 2019 ...Flood Warning extended until Wednesday afternoon... The Flood Warning continues for The Neosho River near Commerce. * until Wednesday afternoon, or until the warning is cancelled. * At 1:30 PM Monday, the stage was 16.07 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 19.0 feet early Tuesday afternoon. The river is expected to fall below flood stage Wednesday morning. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
340 WGUS84 KTSA 240103 FLSTSA Flood Statement National Weather Service Tulsa OK 803 PM CDT Mon Sep 23 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-240902- /O.EXT.KTSA.FL.W.0098.000000T0000Z-190925T1820Z/ /COMO2.2.ER.190923T1420Z.190924T1200Z.190925T1220Z.NO/ 803 PM CDT Mon Sep 23 2019 The Flood Warning continues for The Neosho River near Commerce. * until Wednesday afternoon, or until the warning is cancelled. * At 7:30 PM Monday, the stage was 16.95 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 18.6 feet Tuesday morning. The river is expected to fall below flood stage Wednesday morning. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
112 WGUS84 KTSA 240813 FLSTSA Flood Statement National Weather Service Tulsa OK 313 AM CDT Tue Sep 24 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-241612- /O.CON.KTSA.FL.W.0098.000000T0000Z-190925T1820Z/ /COMO2.2.ER.190923T1420Z.190924T1200Z.190925T1220Z.NO/ 313 AM CDT Tue Sep 24 2019 The Flood Warning continues for The Neosho River near Commerce. * until Wednesday afternoon, or until the warning is cancelled. * At 2:30 AM Tuesday, the stage was 17.66 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 18.6 feet this morning. The river is expected to fall below flood stage Wednesday morning. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
826 WGUS84 KTSA 241301 FLSTSA Flood Statement National Weather Service Tulsa OK 801 AM CDT Tue Sep 24 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-242100- /O.EXT.KTSA.FL.W.0098.000000T0000Z-190926T0008Z/ /COMO2.2.ER.190923T1420Z.190925T0000Z.190925T1808Z.NO/ 801 AM CDT Tue Sep 24 2019 ...Flood Warning extended until Wednesday evening... The Flood Warning continues for The Neosho River near Commerce. * until Wednesday evening, or until the warning is cancelled. * At 7:30 AM Tuesday, the stage was 18.04 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 18.4 feet this evening. The river is expected to fall below flood stage by Wednesday afternoon. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
928 WGUS84 KTSA 241845 FLSTSA Flood Statement National Weather Service Tulsa OK 145 PM CDT Tue Sep 24 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-250245- /O.EXT.KTSA.FL.W.0098.000000T0000Z-190925T2125Z/ /COMO2.2.ER.190923T1420Z.190925T0000Z.190925T1525Z.NO/ 145 PM CDT Tue Sep 24 2019 The Flood Warning continues for The Neosho River near Commerce. * until Wednesday afternoon, or until the warning is cancelled. * At 1:30 PM Tuesday, the stage was 18.31 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 18.4 feet this evening. The river is expected to fall below flood stage late Wednesday morning. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
592 WGUS84 KTSA 250039 FLSTSA Flood Statement National Weather Service Tulsa OK 739 PM CDT Tue Sep 24 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-250839- /O.CON.KTSA.FL.W.0098.000000T0000Z-190925T2125Z/ /COMO2.2.ER.190923T1420Z.190924T2030Z.190925T1525Z.NO/ 739 PM CDT Tue Sep 24 2019 The Flood Warning continues for The Neosho River near Commerce. * until Wednesday afternoon, or until the warning is cancelled. * At 7:30 PM Tuesday, the stage was 18.22 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring but the river is falling. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by late Wednesday morning. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
321 WGUS84 KTSA 250744 FLSTSA Flood Statement National Weather Service Tulsa OK 244 AM CDT Wed Sep 25 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-251543- /O.CON.KTSA.FL.W.0098.000000T0000Z-190925T2125Z/ /COMO2.2.ER.190923T1420Z.190924T2030Z.190925T1525Z.NO/ 244 AM CDT Wed Sep 25 2019 The Flood Warning continues for The Neosho River near Commerce. * until this afternoon, or until the warning is cancelled. * At 2:30 AM Wednesday, the stage was 17.05 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by late this morning. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
121 WGUS84 KTSA 251247 FLSTSA Flood Statement National Weather Service Tulsa OK 747 AM CDT Wed Sep 25 2019 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. Illinois River near Tahlequah affecting Cherokee County. OKC115-251317- /O.CAN.KTSA.FL.W.0098.000000T0000Z-190925T2125Z/ /COMO2.2.ER.190923T1420Z.190924T2030Z.190925T1222Z.NO/ 747 AM CDT Wed Sep 25 2019 The Flood Warning is cancelled for The Neosho River near Commerce. * At 7:30 AM Wednesday, the stage was 14.94 feet. * Flood stage is 15.0 feet. * The river fell below flood stage this morning. * Forecast...The Neosho River near Commerce will continue falling and remain below flood stage. * Impact...At 15.0 feet, minor lowland flooding occurs. Low lying areas in Riverview Park experience minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$ OKC021-251317- /O.CAN.KTSA.FL.W.0099.000000T0000Z-190926T2010Z/ /TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 747 AM CDT Wed Sep 25 2019 The Flood Warning is cancelled for The Illinois River near Tahlequah. * At 7:30 AM Wednesday, the stage was 6.24 feet. * Flood stage is 11.0 feet. * Forecast...The Illinois River near Tahlequah will crest below flood stage at 8.3 feet Thursday before dawn. && LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Sep 22, 6:48 AM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Sep 22, 6:48 AM CDT, 1 hour 11 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 648 AM CDT Sun Sep 22 2019 .DISCUSSION... The discussion regarding the 12Z TAF forecast follows... && .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. A cold front will bring unsettled weather and a wind shift to the TAF sites today. MVFR and even IFR conditions are possible with the storms. Down south, moisture return could lead to brief MVFR cigs this morning as well. Lacy && .PREV DISCUSSION... /Issued 310 AM CDT Sun Sep 22 2019/ DISCUSSION... Heavy rain potential through today continues to be the forecast focus this morning. The existing Flash Flood Watch over parts of northeast Oklahoma looks good and will not be changed at this time. Extensive region of showers and thunderstorms in western and central Oklahoma oriented along the low level jet has begun to move into parts of eastern Oklahoma over the past hour or so. This slow eastward movement will persist through mid morning, with a general decrease in areal coverage and intensity expected through the rest of the morning. The heaviest rainfall is expected to be across parts of northeast Oklahoma, and combined the locally heavier amounts seen yesterday in this same area, isolated flash flooding remains possible. Additional development is expected during the early afternoon ahead of the approaching cold front, likely near and south of Interstate 44. Available instability and strengthening wind fields should lead to at least an isolated severe storm potential with the afternoon activity. The overall convective potential will sag southward tonight, with cooler and drier air briefly moving in behind the front. The front is expected to stall and move northward again Monday night and into Tuesday, leading to a return in the humid conditions and increasing thunderstorm chances. Will keep lower POPs offered by the blended guidance during the mid to late portion of the upcoming work week given the southwesterly flow aloft, although do not expect the entire week to be a washout. The most likely areas to see thunderstorms during that period continue to be northern portions of the forecast area. Upper level ridging should again build into the area for next weekend, leading to largely dry and warm conditions. && .PRELIMINARY POINT TEMPS/POPS... TUL 83 63 85 68 / 90 40 0 40 FSM 88 72 88 69 / 40 60 30 40 MLC 87 69 87 70 / 60 60 40 40 BVO 80 59 83 63 / 90 20 0 30 FYV 82 67 82 61 / 60 70 10 30 BYV 84 65 83 59 / 70 70 10 20 MKO 84 67 85 69 / 80 70 20 40 MIO 77 60 83 61 / 90 50 0 20 F10 84 66 87 69 / 80 60 20 40 HHW 88 71 86 71 / 20 60 50 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flash Flood Watch through this evening for OKZ054>056-059. AR...None. && AVIATION.....30
Hazardous weather outlook, Sep 22, 5:05 AM CDT, 2 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 505 AM CDT Sun Sep 22 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 505 AM CDT Sun Sep 22 2019 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Northeast Oklahoma and far Northwest Arkansas. ONSET...After 1 PM. FLASH FLOOD. RISK...Limited. AREA...North of I-44. ONSET...After 7 AM. HEAVY RAIN. RISK...Elevated. AREA...Northeast Oklahoma. ONSET...After 7 AM. DISCUSSION... Locally heavy rainfall and flooding potential exists across northeast Oklahoma with storms that develop along and ahead of a cold front. The latest data suggests that areas north of I-44 stand the greatest potential for flash flooding, and a flash flood watch is in effect until 7 PM. Storms that develop along and ahead of the cold front this afternoon will have a limited severe hail and wind threat that may linger into the evening. This threat is greatest across northeast Oklahoma and far northwest Arkansas. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY and TUESDAY...Thunderstorm Potential. WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential. THURSDAY and FRIDAY...Thunderstorm Potential. SATURDAY...No Hazards. EXTENDED DISCUSSION... An active and unsettled weather pattern is expected this week. Several rounds of showers and storms are expected. Each round will bring potential for locally heavy rainfall and a limited severe weather threat. Storm potential shifts down into southeast Oklahoma on Monday with the cold front. The front retreats back north Monday night into Tuesday, spreading another round of storms over much of the region. A weak back door front could bring some isolated storms midweek to northern and eastern areas and an upper level disturbance toward the end of next week will bring more storm potential. A ridge of high pressure aloft is expected to build over the region by next weekend, thereby ending this stretch of active weather. weather.gov/tulsa contains additional information. Lacy
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 7:40 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 3 hr |
| Sep 22, 10:12 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Osage, Ottawa, Rogers, Washington | 3 hr |
| Sep 22, 5:47 PM CDT | Special Weather Statement | TSA | Osage | 43 min |
| Sep 22, 6:33 PM CDT | Special Weather Statement | TSA | Washington | 42 min |
Nearby
River Flood Warnings in Oklahoma, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.